# SDR CA990603024

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHTNING STRIKE ON ARRIVAL, DAMAGE FORWARD OF R1 DOOR AND STATIC WICK MISSING.   REPAIRED DAMAGE AND REPLACED WICK.
